The Annals of Statistics

Rejoinder: Analysis of Additive Dependencies and Concurvities Using Smallest Additive Principal Components

Deborah J. Donnell, Andreas Buja, and Werner Stuetzle

Full-text: Open access

Article information

Source
Ann. Statist., Volume 22, Number 4 (1994), 1671-1673.

Dates
First available in Project Euclid: 11 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176325748

Digital Object Identifier
doi:10.1214/aos/1176325748

Mathematical Reviews number (MathSciNet)
MR1329164

Zentralblatt MATH identifier
0824.62050

JSTOR
links.jstor.org

Citation

Donnell, Deborah J.; Buja, Andreas; Stuetzle, Werner. Rejoinder: Analysis of Additive Dependencies and Concurvities Using Smallest Additive Principal Components. Ann. Statist. 22 (1994), no. 4, 1671--1673. doi:10.1214/aos/1176325748. https://projecteuclid.org/euclid.aos/1176325748


Export citation